zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The Adomian decomposition method for fuzzy system of linear equations. (English) Zbl 1069.65025
Summary: The application of the Adomian method for solving fuzzy system of linear equations (FSLE) is considered. For an FSLE the author has shown that the Adomian decomposition method is equivalent to the Jacobi iterative method [Appl. Math. Comput. 155, No. 2, 493--502 (2004; Zbl 1067.65040)]. The algorithm is illustrated by solving some numerical examples.

65F10Iterative methods for linear systems
08A72Fuzzy algebraic structures
Full Text: DOI
[1] Friedman, M.; Ming, M.; Kandel, A.: Fuzzy linear systems. Fss 96, 201-209 (1998) · Zbl 0929.15004
[2] T. Allahviranloo, Numerical methods for fuzzy system of linear equations, Appl. Math. Comput., in press · Zbl 1067.65040
[3] Adomian, G.: Nonlinear stochastic systems theory and applications to physics. (1989) · Zbl 0659.93003
[4] Adomian, G.: Solving frontier problems of physics: the decomposition method. (1994) · Zbl 0802.65122
[5] Abbaoui, K.; Cherruault, Y.: Convergence of Adomian’s method applied to differential equations. Math. comput. Modeling 28, No. 5, 103-110 (1994) · Zbl 0809.65073